# SDR FDEA2020080761777

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 35,860 hours, 19,283 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: A5378125520051
- Condition: Cracked
- Location: Frames 22-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ACTUATOR SUPPORT BEAM BETWEEN FR22-FR23 FOUND CRACKS AS   MARKED. FWD CARGO DOOR ACTUATOR SUPPORT BEAM BETWEEN FR22-FR23 FOUND CRACKS AS   MARKED. REPLACED THE CRACKED DOOR ACTUATOR SUPPORT BEAM ON FWD CARGO   BETWEEN FR22-FR23 PER A300-600F SRM51-40-21. THIS REPAIR CATEGORY IS A. MAJOR   REPAIR IAW FEDEX GMM6-2-100.
